Opuscula Math. 35, no. 2 (2015), 161-169
http://dx.doi.org/10.7494/OpMath.2015.35.2.161

 
Opuscula Mathematica

Simple eigenvectors of unbounded operators of the type “normal plus compact”

Michael Gil'

Abstract. The paper deals with operators of the form \(A=S+B\), where \(B\) is a compact operator in a Hilbert space \(H\) and \(S\) is an unbounded normal one in \(H\), having a compact resolvent. We consider approximations of the eigenvectors of \(A\), corresponding to simple eigenvalues by the eigenvectors of the operators \(A_n=S+B_n\) (\(n=1,2, \ldots\)), where \(B_n\) is an \(n\)-dimensional operator. In addition, we obtain the error estimate of the approximation.

Keywords: Hilbert space, linear operators, eigenvectors, approximation, integro-differential operators, Schatten-von Neumann operators.

Mathematics Subject Classification: 47A75, 47B10, 65F15.

Full text (pdf)

  • Michael Gil'
  • Ben Gurion University of the Negev, Department of Mathematics, P.O. Box 653, Beer-Sheva 84105, Israel
  • Received: 2014-04-16.
  • Revised: 2014-06-07.
  • Accepted: 2014-06-07.
Opuscula Mathematica - cover

Cite this article as:
Michael Gil', Simple eigenvectors of unbounded operators of the type “normal plus compact”, Opuscula Math. 35, no. 2 (2015), 161-169, http://dx.doi.org/10.7494/OpMath.2015.35.2.161

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.